# SDR AT9900197

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1030-1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE NR 1 PYLON TRAILING EDGE PANEL LOWER SIDE SKIN REPAIR DISBONDED AND CORNERS CRACKED OFF AT BS 1030 TO 1076.  REMOVED SKIN, FABRICATED NEW SKIN, DRILLED, DEBURRED, COUNTERSUNK, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, AND RES NR 99584.
